


default search action
"On the Convergence of Adaptive Stochastic Collocation for Elliptic Partial ..."
Martin Eigel et al. (2022)
- Martin Eigel, Oliver G. Ernst
, Björn Sprungk
, Lorenzo Tamellini:
On the Convergence of Adaptive Stochastic Collocation for Elliptic Partial Differential Equations with Affine Diffusion. SIAM J. Numer. Anal. 60(2): 659-687 (2022)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.